# SDR CA990728028

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Helio H-395
- Engine: Lyc GO480G1A6
- Propeller: Hartzl HCB3Z201
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 250040495
- Condition: Broken
- Location: Rt Mlg
- Component: Helio, 2500404511
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT MAIN GEAR AXLE BROKE DURING LANDING.  FRACTURE OCCURRED NEAR THROUGH-BOLT AND WOULD BE DETECTABLE IF AXLE WAS PRESSED OUT OF STRUT ASSEMBLY.   AIRCRAFT WAS SUBSTANTIALLY DAMAGED.
